# SDR AALA201806229014

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 19,686 hours, 7,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT HAND SHEAR PLATE BETWEEN FR 69 AND FR 70 IS CRACKED AT FORWARD INBOARD EDGE. REPLACED SHEAR PLATE PER DRAWING D53474180 AND SRM 51-42-11.
